Has anybody had the same experience?
I started on lexpro about a year and a half ago at 10 mg. I had a similar jumpy feeling that you describe for about 2 weeks, along with a dry mouth, trouble sleeping, and low libido, but after a few weeks it went away and I haven't noticed any other side effects. I've had a lot of success with the drug; it allowed me to put my anxiety into perspective and stop the constant internal abuse that I was dealing with. I feel like I've learned a lot from being in a more stable frame of mind, and am now weening off the drug. The withdrawal is a little annoying - headaches, slight dizziness, some emotional sensitivity - but not unbearable. Hope you have noticed some relief from anxiety/depression rather than just the jumpiness.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2010 • 2 answers
Prednisone - how do you counteract the jittery speedy feeling and not be able to sleep. I am on day?
Posted 26 Jun 2013 • 2 answers
Posted 26 Jun 2017 • 1 answer
Posted 31 Aug 2017 • 3 answers
Posted 6 Mar 2018 • 3 answers